# SDR TWRA96283

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Sense Line
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: M, R
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 WAS SHUT DOWN IN FLIGHT AT FLIGHT LEVEL 360.  DESCENDED MACH .85, SAT 45 DEGREE CELSIUS.  TAT 15 DEGREES CELSIUS DUE TO RAPID RISE IN EGT WITH THRUST LEVER MOVEMENT (AFT) MAX EGT WAS 840 DEGREES CELSIUS IN FLIGHT START WAS SUCCESSFUL.  MAINTENANCE FOUND PT2 SENSE LINE AT UNION LOOSE ON RACEWAY TO PRBC.  RESECURED LINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
